Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Official Side-effects

Posted by fluffy on September 11, 2003, at 11:42:13

In reply to Re: Official Side-effects katia, posted by SUMMER2002 on September 10, 2003, at 22:01:33

Hello again Patricia and everyone--

It is so natural to question a BP diagnosis!! Sometimes it is necessary. Do you feel that you fit the DSM definition at all? Have you had a bad reaction to antidepressants in the past? Is there a family history? All of these things helped me to determine that it was indeed true--I am bipolar. SHEESH!! I even hate to say it. It carries quite a stigma. Sounds to me that if you are, you are probably BPII--or just barely above the unipolar of the BP "spectrum".

If the Wellbutrin makes you feel manic or mixed, then bag it--it's not worth it to take a drug to help you quit. For what it's worth, I also quit smoking 6 months ago. I found that once my mood was stabilized, it was easier to quit. So, heck--if the WB works, then HOORAY!!! I just quit cold turkey--I was a raging bitch for 4 days, and was very tempted to start again for the next month, but after that it got a lot easier.

I also found that Lamictal made it almost impossible for me to sleep--esp. at first, and for some reason lately. Maybe it's just the changing of the seasons.

I am feeling much better with the Li today. I'm giving it another week, and who knows--it may be just right. Doctors always want to try the new models and use their patients as guinea pigs. (esp. mine!) But I can see why past BP and present BP people couldn't tolerate Li--it has been uncomfortable!! But the side effects do seem to be fading. As for a jump in the dose--oh!! I'm cringing!! Not another 3 weeks of feeling confused and stupid! I'm a professor and I have to be smarter than my students--it's my job!

My next option is Zyprexa, I think. Since i have "psychotic" depressions w/ rejection sensitivity and negative ruminations, it may be good bet.

Sorry for the ramble--
I hope everyone is well and functional!!

Katy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fluffy thread:9730
URL: http://www.dr-bob.org/babble/20030907/msgs/259051.html